# SDR P2EA99316

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FLOORBEAM CRACKED AT BS 727, WL 202 INCH AND RBL 24.5.  REPAIRED FLOORBEAM BETWEEN BS 721 AND BS 737 IAW SERVICE BULLETIN 737-57-1210, PART III FIG 7, DATED APRIL 4, 1991.  (M)
